# SDR 02FDEA00095

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 9,897 hours, 4,938 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB 7,000 FT RIGHT FWD CABIN DOOR NOT CLOSED WARNING ILLUM.  REMOVED AND REPLACED DOOR WARNING SWITCH 8WS.
